# SDR DL75K040274

- Difficulty date: March 25, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 30,650 hours, 14,480 cycles
- Engine: Pwa PW2037
- Engine time: 46,908 hours, 22,918 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 46,908 hours, 22,918 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT LEFT ENGINE APPARENT COMPRESSOR STALL, MAX AIRSPEED 99 KIAS.  AFTER STOPPED LT ENG OIL PRESSURE IND WENT RED AND EGT WENT ABOVE RED LIMIT INDICATOR.  LEFT ENG SHUTDOWN, MAX BRAKE TEMP -4- ON NR 6.  FOUND METAL IN TAILPIPE.  BORESCOPED HPC EXTENSIVE DAMAGE BEYOND M/M LIMITS, ENGINE CHANGE REQUIRED.  REPLACED NR 1 ENG PER ROUTINE CARD DECK.  ALSO C/W HIGH ENERGY CONDITIONAL INSPECTION PER M/M 05-51-14.
